# SDR ABXA080139

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,646 hours, 44,979 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Unlocked
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT BECAME UNLOCKED DURING ROTATION WHILE CAPTAIN WAS FLYING AND SLIDE TO REAR STOP.  SEAT WAS VERIFIED LOCKED DURING PUSHBACK.  INSPECTED CAPTAIN'S SEAT IN ALL LOCKING POSITIONS.  NO DEFECTS FOUND.  MOVED SEAT VIGOROUSLY IN ALL LOCKING POSITIONS AND SEAT REMAINED LOCKED.  CAPTAIN'S SEAT FORWARD & AFT LOCKS CHECK GOOD IAW DC9 AMM CHAPTER 25.
